MathSciNet Relay Station
MathSciNet bibliographic data
MR2218990 16G10 (16G20 16G70)
Deng, Bangming; Du, Jie Frobenius morphisms and representations of algebras. Trans. Amer. Math. Soc. 358 (2006), no. 8, 3591–3622.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement